# SDR VNAA2009051500004

- Difficulty date: May 12, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 11,603 hours, 12,144 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 32156222
- Part serial: 2015
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 11,603 hours, 12,114 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A RT PACK OVERPRESSURE AFTER TAKEOFF .  THE PRESSURE NEVER WENT BELOW 60 PSI AND WAS AT 94 PSI WHEN FAILED.  CREW ELECTED TO RETURN TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MX REMOVED AND REPLACED THE RT PRESSURE REGULATING SHUTOFF VALVE (PRSOV) AND PERFORMED OPS CHECKS IAW THE MM.  NO FURTHER DEFECTS WERE NOTED.  THE ACFT WAS RELEASED FOR SERVICE.
